# SDR UIEA2020010700027

- Difficulty date: January 3, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,290 hours, 19,789 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R FWD FUEL PUMP EICAS CAUTION ILLUMINATED WHEN FUEL PUMP WAS TURNED ON FOR ENG START.( CYCLED R FWD FUEL PUMP SW, LIGHT WENT OUT AND STAYED OUT IAW AMM CH 28-42-01. NO OTHER ISSUE NOTED IAW MM CH 28-22-00. )
